# SDR 02042402

- Difficulty date: April 24, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N508
- Make and model: Boeing 757256
- Aircraft serial: 26244
- Aircraft time: 20,785 hours, 11,406 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Part serial: 0742
- Condition: Binding
- Part time: 9,746 hours, 3,677 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Right Wing escape slide failed to deploy for flight attendant training purposesl The metal bar that the lacing goes through caught on the lip of the slide compartment preventing the slide from deployiing completely. Cause of interference as yet undetermined but suspected at this time to be normal settling of fabric product over time. Replacement overwing escape slide installed.
